# SDR DALA2025041502926

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 78,449 hours, 33,715 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 A.A. DISBONDED AREA WAS FOUND ON SLAT 5 TRAILING EDGE WEDGE UPPER SKIN AT ISS 112.0 LEFT WING. WITH 2.250 IN LENGTH AND 2.500 IN WIDTH IN REFERENCE TO JOB 070-0001 / CARD 5740-01145- 07E STEP 3. CORRECTIVE ACTION: SUMMARY OF NRC 00035: AREA ON SLAT 5 TRAILING EDGE WEDGE UPPER SKIN AT ISS 112.0 OF LEFT WING WAS REPAIRED PER B757-200 S.R.M. 51-70-10-2R REPAIR GENERAL IN REFERENCE TO B757-200 S.R.M 57-43- 02-2R REPAIR 1 NOTE B. (0911513)
